# SDR ASOA2013082108887

- Difficulty date: July 29, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 24,357 hours, 16,918 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bearing
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT WING LINK UPPER AND LOWER BEARINGS ARE CRACKED AND TOUCHING ATTACH FITTING.  REPAIRED IAW REO 670-57-27-398-01 AND SB 670BA-57-016, REV B, DEC 07/2012.  REPAIR CLASSIFIED AS MAJOR.
